# SDR 98ZZZX2581

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N772AA
- Make and model: Gulstm 560
- Aircraft serial: 5600136
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 55112854
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND WINDOW CRACK APPROXIMATELY SIX INCHES LONG IN UPPER FORWARD CORNER CONNECTING FOUR ATTACH HOLES.  COULD NOT DETERMINE CAUSE OF CRACK.  REPLACED WITH NEW WINDOW.  CRACKED WINDOW HAD DATE OF 5-1-91 STAMPED BELOW PART NUMBER.
